Alert archive / Michigan / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 13, NWS Grand Rapids, MI

May 20, 2013Clinton County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at May 20, 2013, 5:47 PM EDT for Clinton County, Michigan. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2013, 5:47 PM EDT (21:47 UTC)
Expired
May 20, 2013, 6:30 PM EDT
In force
43 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clinton County, MI

The radar

The Grand Rapids radar (KGRR), 86 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 12:58 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.8 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 650 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
650 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WUUS53 KGRR 202147
SVRGRR
MIC037-202230-
/O.NEW.KGRR.SV.W.0013.130520T2147Z-130520T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
547 PM EDT MON MAY 20 2013

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLINTON COUNTY IN SOUTH CENTRAL MICHIGAN...

* UNTIL 630 PM EDT

* AT 545 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WACOUSTA...
  AND MOVING NORTHEAST AT 40 MPH. OTHER STRONG STORMS WERE LOCATED   
  JUST WEST OF ST JOHNS.  

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ST. JOHNS...          ELSIE...              DEWITT...
  SLEEPY HOLLOW STATE PARK...                 RILEY...
  WACOUSTA...           BATH...               EUREKA...
  OVID...               MERLE BEACH...        SHEPARDSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 8437 4277 8470 4286 8481 4312 8457
      4312 8437 4309 8436 4278 8436
TIME...MOT...LOC 2146Z 236DEG 35KT 4286 8461

HAIL...0.75IN
WIND...60MPH

$$
2 follow-up statements
620 
WWUS53 KGRR 202205
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
605 PM EDT MON MAY 20 2013

MIC037-202230-
/O.CON.KGRR.SV.W.0013.000000T0000Z-130520T2230Z/
CLINTON MI-
605 PM EDT MON MAY 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
CLINTON COUNTY UNTIL 630 PM EDT...

AT 604 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SLEEPY HOLLOW
STATE PARK...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  ELSIE...              SLEEPY HOLLOW STATE PARK...
  BATH...               OVID...               SHEPARDSVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4278 8451 4293 8451 4312 8441 4312 8437
      4309 8436 4278 8436
TIME...MOT...LOC 2204Z 236DEG 35KT 4296 8441

HAIL...0.75IN
WIND...60MPH

$$

OSTUNO
177 
WWUS53 KGRR 202220
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
620 PM EDT MON MAY 20 2013

MIC037-202228-
/O.CAN.KGRR.SV.W.0013.000000T0000Z-130520T2230Z/
CLINTON MI-
620 PM EDT MON MAY 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CLINTON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4278 8451 4293 8451 4312 8441 4312 8437
      4309 8436 4278 8436
TIME...MOT...LOC 2218Z 236DEG 35KT 4304 8426

$$

OSTUNO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:39 PM EDT, 3 hours 8 minutes earlier.

Area forecast discussion, May 20, 2:39 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
239 PM EDT MON MAY 20 2013

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/FIRE WEATHER/MARINE/HYDROLOGY

.SYNOPSIS...
ISSUED AT 238 PM EDT MON MAY 20 2013
THUNDERSTORMS AT TIMES THIS AFTERNOON THROUGH WEDNESDAY EVENING WITH
SOME SEVERE WEATHER POSSIBLE. COOLER TEMPERATURES EXPECTED THURSDAY
THROUGH MUCH OF THE HOLIDAY WEEKEND...WITH OVERNIGHT LOWS ON THE
WEEKEND POSSIBLY DROPPING INTO THE UPPER 30S.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 238 PM EDT MON MAY 20 2013

THUNDERSTORM WATCH IN EFFECT THROUGH 8PM. STORMS SHOULD CONTINUE TO
DEVELOP MAINLY ALONG A LINE OF MID LEVEL MOISTURE THAT IS MOVING
INTO MICHIGAN FROM THE WEST/SOUTHWEST. LARGE HAIL APPEARS TO BE THE
MAIN THREAT SO FAR FROM ANY STORMS...ALONG WITH HEAVY RAINFALL.
WOULD EXPECT THOSE SAME THREATS THIS AFTERNOON...ALONG WITH SOME
DAMAGING WIND POTENTIAL AS WELL. FOCUS THIS AFTERNOON SEEMS TO BE
NEAR US131...SOME PROGRESSION EAST/NORTHEAST WITH THE THREAT
SHOULD BE EXPECTED THROUGH THIS EVENING.

ADDITIONAL ROUNDS OF STORMS POSSIBLE THIS EVENING AND
OVERNIGHT...ESPECIALLY NEAR AND NORTH OF THE WARM FRONT THAT IS
STRETCHING ACROSS NORTHERN LOWER MICHIGAN.  STORM POSSIBILITIES ALSO
REMAIN TUESDAY AFTERNOON THOUGH SEVERE POTENTIAL FOR TUESDAY
AFTERNOON DOES SEEM TO BE SOMEWHAT LIMITED...AND WOULD BE MORE SO IF
MORNING ACTIVITY LIMITS AMOUNT OF WARMING THAT COULD OCCUR DURING
THE DAY.

THE MAIN PUSH OF THE UPPER SYSTEM WORKS TOWARD THE GREAT LAKES
WEDNESDAY BRINGING COLD AIR ALOFT TO THE REGION AND RAMPING UP THE
INSTABILITY. MODELS ARE TRENDING MORE TOWARD THIS BEING MORE OF A
RAIN EVENT THAN A SEVERE EVENT.

.LONG TERM...(THURSDAY THROUGH MONDAY)
ISSUED AT 238 PM EDT MON MAY 20 2013

COOLER END OF THE WEEK AND WEEKEND STILL THE FOCUS OF THE LONG
TERM...WITH SOME FROST THREAT REMAINING FOR FRIDAY MORNING...AND
ESPECIALLY SATURDAY MORNING.  NORTHERN MOST COUNTIES REMAIN THE MOST
THREATENED BY FROST...ESPECIALLY NORTH OF US-10 ON SATURDAY MORNING.
WILL MONITOR FOR POTENTIAL HEADLINES LATER IN THE WEEK BUT FROST
POTENTIAL IS CERTAINLY THERE FOR THE FIRST HALF OF THE WEEKEND.

OTHERWISE...SOME LINGERING LIGHT RAIN SHOWERS THROUGH THE DAY
THURSDAY THE ONLY NOTABLE WEATHER IN THE LONG TERM. NO SIGNIFICANT
IMPACTS EXPECTED FROM THIS LINGERING RAIN ON THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 116 PM EDT MON MAY 20 2013

THE MAIN FOCUS OF THE 18Z SET OF FCSTS IS CONVECTION TRENDS
THROUGH THE PERIOD.

A FEW ISOLATED STORMS ARE GOING UP AS OF 1715Z THIS AFTERNOON.
THESE FORMED JUST EAST OF KMKG AND ARE MOVING NORTHEAST AND
STAYING NORTH OF THE REMAINDER OF THE TERMINALS. THERE COULD BE
MORE STORMS THAT FORM NEAR THE LAKESHORE AND MOVE INLAND...BUT
CONFIDENCE IS STILL LIMITED AS TO WHERE ADDITIONAL STORMS...IF ANY
WILL FIRE THIS AFTERNOON. WE HAVE VCTS TO ADDRESS THE CONVECTION
CHCS AND UNCERTAINTY. WE WILL UPDATE THE FCSTS AS NECESSARY IF
CONVECTION IS HEADING TOWARD A SITE. MVFR CONDITIONS CAN BE
EXPECTED UNDER ANY STORMS WITH SOME BRIEF BOUTS OF IFR POSSIBLE.

THE NEXT ROUND OF STORMS SHOULD COME IN AS EARLY AS LATER THIS
EVENING...AND MORE SO OVERNIGHT. THESE STORMS LOOK LIKE THEY WILL
BE MORE WIDESPREAD AND AFFECT ALL OF THE SITES. AGAIN MVFR SHOULD
BE EXPECTED UNDER ANY STORMS WITH BRIEF PERIODS OF IFR ALSO
LIKELY. WE WILL CONTINUE TO FINE TUNE THE CONVECTION OVERNIGHT.

&&

.MARINE...
ISSUED AT 238 PM EDT MON MAY 20 2013

THUNDERSTORMS WILL POSE HAZARDS TO MARINERS THIS EVENING THROUGH
WEDNESDAY. FOG IS ALSO EXPECTED TO BE A HAZARD AS WELL TONIGHT AND
TUESDAY NIGHT.

&&

.FIRE WEATHER...
ISSUED AT 238 PM EDT MON MAY 20 2013

WARM AND FAIRLY HUMID WEATHER IS EXPECTED THROUGH WEDNESDAY.
THUNDERSTORMS WILL BRING LIGHTNING AND GUSTY WINDS AT TIMES TODAY
THROUGH WEDNESDAY.  COOLER WEATHER WITH A DRIER AIR MASS FOR THE END
OF THE WEEK THROUGH THE WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 238 PM EDT MON MAY 20 2013

SOME LOCALIZED FLOODING COULD OCCUR THROUGH WEDNESDAY AS SEVERAL
ROUNDS OF THUNDERSTORMS MAY BRING HEAVY RAINFALL TO SOME AREAS.
PLACES THAT SEE MULTIPLE SHOWERS/THUNDERSTORMS IN QUICK SUCCESSION
WOULD BE PARTICULARLY VULNERABLE TO LOCALIZED FLOODING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...MACZKO
SHORT TERM...MACZKO
LONG TERM...MACZKO
AVIATION...NJJ
FIRE WEATHER...MACZKO
HYDROLOGY...LAURENS
MARINE...MACZKO
Hazardous weather outlook, May 20, 2:53 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
253 PM EDT MON MAY 20 2013

MIZ037>040-043>046-050>052-056>059-064>067-071>074-211900-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
253 PM EDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
THIS AFTERNOON AND TONIGHT. LOCALIZED FLOODING IS POSSIBLE WITH
HEAVY RAINFALL IN THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL ARE EXPECTED AT
TIMES TUESDAY THROUGH WEDNESDAY EVENING. LOCALIZED FLOODING IS
ALSO POSSIBLE THROUGH WEDNESDAY EVENING.

COLDER AIR WILL BRING THE POTENTIAL FOR FROST SATURDAY MORNING AND
SUNDAY MORNING TO PORTIONS OF LOWER MICHIGAN...ESPECIALLY THOSE
NEAR AND NORTH OF US HIGHWAY 10.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HAIL...WIND
DAMAGE OR LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE.

SHARE PHOTOS WITH THE NATIONAL WEATHER SERVICE GRAND RAPIDS ON
FACEBOOK AND ON TWITTER AT NWSGRANDRAPIDS.

LMZ844>849-211900-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
253 PM EDT MON MAY 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL POSE
HAZARDS TO MARINERS. FOG TONIGHT MAY ALSO POSE A THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PERIODS OF THUNDERSTORMS TUESDAY THROUGH WEDNESDAY AFTERNOON WILL
POSE HAZARDS TO MARINERS. FOG MAY ALSO POSE A THREAT TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ALL INSTANCES OF HAIL...WIND
DAMAGE OR LOCALIZED FLOODING TO THE NATIONAL WEATHER SERVICE.

SHARE PHOTOS WITH THE NATIONAL WEATHER SERVICE GRAND RAPIDS ON
FACEBOOK AND ON TWITTER AT NWSGRANDRAPIDS.

In the hours before

Local storm report, May 20, 4:42 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
442 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND GST     S ALMA                  43.37N 84.66W
05/20/2013  E60 MPH          GRATIOT            MI   TRAINED SPOTTER

            SPOTTER REPORTED SEVERAL 5-6 INCH TREE LIMBS DOWN

&&

JMAPLES
Local storm report, May 20, 4:54 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
454 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     2 E ALMA                43.38N 84.62W
05/20/2013  E73.00 MPH       GRATIOT            MI   TRAINED SPOTTER

            SPOTTER REPORTED LARGE TREES AND POWER LINES DOWN. TREES
            WERE ONE TO ONE AND A HALF FOOT IN DIAMETER.

&&

JMAPLES
Local storm report, May 20, 5:00 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
500 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND GST     5 E HUDSONVILLE         42.88N 85.77W
05/20/2013  E50 MPH          KENT               MI   TRAINED SPOTTER

            SEVERAL PINE TREES DOWN BETWEEN CANAL AVE AND WILSON AVE
            SOUTH OF RIVERTOWN PKWY. ALSO NOTED PEA SIZE HAIL

&&

JMAPLES
Local storm report, May 20, 5:13 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
513 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLOOD            ALMA                    43.38N 84.66W
05/20/2013                   GRATIOT            MI   TRAINED SPOTTER

            4 TO 6 INCHES OF WATER HAS PONDED ON ROADWAY AT THE
            INTERSECTION OF CENTER STREET AND PINE AVE

&&

JMAPLES
Local storm report, May 20, 5:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
519 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     1 E ALMA                43.38N 84.64W
05/20/2013                   GRATIOT            MI   911 CALL CENTER

            POWER POLES DOWN JUST EAST OF ALMA ON LINCOLN ROAD. ONE
            PERSON IS TRAPPED IN THEIR VEHICLE DUE TO DOWN LINES.
            VERIFIED BY ALMA POLICE DEPT

&&

JMAPLES
Local storm report, May 20, 5:45 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
545 PM EDT MON MAY 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 NNW ALMA              43.39N 84.67W
05/20/2013                   GRATIOT            MI   TRAINED SPOTTER

            METAL PANEL ROOF BLOWN OFF OF A CAR WASH NEAR THE
            INTERSECTION OF WARWICK DRIVE AND WRIGHT AVE.

&&

JMAPLES

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 12:32 PM EDTSpecial Weather StatementGRRNewaygo43 min
May 20, 1:15 PM EDTSpecial Weather StatementGRRMecosta, Osceola45 min
May 20, 1:50 PM EDTSevere Thunderstorm WarningGRRMecosta40 min
May 20, 2:24 PM EDTSevere Thunderstorm WarningGRRNewaygo51 min
May 20, 2:31 PM EDTSevere Thunderstorm WarningGRRMecosta44 min
May 20, 2:56 PM EDTSevere Thunderstorm WarningGRRClare64 min
May 20, 3:24 PM EDTSevere Thunderstorm WarningGRRKent51 min
May 20, 3:41 PM EDTSevere Thunderstorm WarningGRRIonia, Montcalm64 min
May 20, 4:10 PM EDTSevere Thunderstorm WarningGRRClare, Gratiot, Isabella65 min
May 20, 5:13 PM EDTSevere Thunderstorm WarningGRRGratiot47 min
May 20, 6:07 PM EDTSevere Thunderstorm WarningGRRIngham38 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.